# SDR SWAA2023120526975

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 39,579 hours, 18,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT. POWER DOOR FRAME CRACKED AT APPROX 6OCLOCK POSITION.<[01] REMOVED DAMAGED SECTION OF SURROUND DOUBLER PER SRM 53-10-15-2R-4; REPAIR 4;[02] ACCOMPLISHED HFEC OF CUTOUT PER NDT PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS FOUND.;[03] REPAIRED PER SRM 53-10-15-2R-4 REPAIR 4
